# SDR ABXA2023010300101

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 93,044 hours, 18,843 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: G8797
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FORWARD COCKPIT WINDOW CRACKED IN CRUISE AT FL 310 LARGE CRACKING PATTERN WITH SOME RESIDUAL VISION. AIRCRAFT TURNED BACK AND LANDED AT ORD.  WITH OUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED L1 WINDOW IAW B767 AMM 56-11-01. REMOVED AND REPLACED WINDOW HEAT CONTROLLER IAW AMM 30-41-01. AIRCRAFT RETURNED TO SERVICE
